A Note on Sampled-Data Stabilization of LTI Systems With Aperiodic Sampling

Cited 17 time in webofscience Cited 0 time in scopus
  • Hit : 136
  • Download : 0
In this technical note, we are concerned with linear matrix inequality (LMI) approaches for solving sampled-data state-feedback control design problems of linear time-invariant systems. This short contribution discusses a simple alternative to a family of LMI approaches based on the polytopic linear difference inclusion representation of the original problem. With the aid of the so-called matrix-dilation technique, the proposed condition is capable of being directly derived from the discrete-time Lyapunov inequality without the polytopic modeling. Finally, numerical experiments are given to illustrate the results.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
2015-10
Language
English
Article Type
Article
Citation

IEEE TRANSACTIONS ON AUTOMATIC CONTROL, v.60, no.10, pp.2746 - 2751

ISSN
0018-9286
DOI
10.1109/TAC.2015.2404251
URI
http://hdl.handle.net/10203/272822
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 17 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0